Just had 3 root canals at the dentist, now I have lots of pain?

Hello,

Just had a (3 roots) root canal treatment at the dentist there was/is an inflammation. Now i have lots of pain. Worse than before the Root canal treatment.

My dentist say’s antibiotics dont help for the inflemmation. Is She correct? Or Should I go to an other dentist for the antibiotics?



advertisement:

5
Doctor Answers And General Comments : (both members and visitors can post)

avatar
5 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
5 Comment authors
Dr. Ayman DarragDr.HoneyDr MasrDr MahaveerDr Ahmed Fawzy Recent comment authors
  Subscribe  
Notify of
Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Antibiotics does not help with inflammation unless there is an infection
Stay on NSAIDs for now , this is common pain if you remove 3 roots in one session , should have been done one by one
Good Luck

Dr Mahaveer
Member
Dr Mahaveer

Hi,
root canal causes inflammation due to the process involved in doing a root canal treatment.
Antibiotics take care of underlying infection.
For pain and inflammation,you need to take anti inflammatory analgesic drugs like paracetamol,ibuprofen etc.
Thanks

Dr Masr
Member
Dr Masr

But it will be infected , bioprofenid will be great for now , cold compresses , avoid hot or cold drinks…

Dr.Honey
Member
Dr.Honey

Hi.. Thanks for the query.. Well, 3 roots root canal treatment indicates that you have undergone root canal treatment of a molar tooth.. Pain post root canal sitting can be due to either infection below the root tips of the tooth or if the root canals are not properly cleaned.. Although inflammation is not resolved with antibiotics but it will help in reducing any residual infection.. So being a Dental surgeon if I would be your treating dentist I would give you a course of antibiotics like Augmentin, anti inflammatory painkillers like Ibuprofen along with serratiopeptidases.. You should also consult… Read more »

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

It is commonly occurring after that treatment, but you should take an antibiotic as a high possibility of infection ,while the inflammation can be treated only with antiinflammatory drugs..